The Stacks project

Bibliography entry RV

author
Roth, Mike and Vakil, Ravi
title
The affine stratification number and the moduli space of curves
year
2004
publisher
Amer. Math. Soc., Providence, RI
series
CRM Proc. Lecture Notes
volume
38
pages
213–227

@INCOLLECTION{RV,
    AUTHOR = "Roth, Mike and Vakil, Ravi",
    TITLE = "The affine stratification number and the moduli space of curves",
    BOOKTITLE = "Algebraic structures and moduli spaces",
    SERIES = "CRM Proc. Lecture Notes",
    VOLUME = "38",
    PAGES = "213--227",
    PUBLISHER = "Amer. Math. Soc., Providence, RI",
    YEAR = "2004"
}

      

This item is referenced in 1 tag:

  • in Section 36.65: Affine stratifications